MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35 mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a pre-existing mitral and tricuspid regurgitation along with a history of atrial fibrillation and has a watchman device in place.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Prior to the implant, the patient was described as "seriously ill".During the procedure, at initial attempt, the valve was positioned at a depth of 4 mm on the non-coronary cusp (ncc) and 8 mm on the left-coronary cusp (lcc) and it was recaptured and repositioned at a depth of 4 mm on the ncc; however, confirmation of placement on the left side was limited due to restricted contrast visibility.During the assessment, the patient's blood pressure dropped significantly, and became critically hemodynamically unstable.Multiple efforts were undertaken to stabilize the patient, including the initiation of cardiopulmonary resuscitation (cpr).Due to ongoing instability and difficulty confirming the valve position, a decision was made to fully recapture the valve.Cpr was continued, and extracorporeal membrane oxygenation (ecmo) was initiated.Subsequently, a second 35 mm navitor valve was prepared and successfully implanted at a depth of 4 mm on the ncc.Post-procedure evaluation showed no paravalvular leak (pvl) and acceptable gradients, though assessment was limited due to the patient being on ecmo support at level 3.The patient remained stable following the procedure, and the newly implanted valve had a trivial leak.However, recovery was complicated due to mitral and tricuspid valve insufficiency.On (b)(6) 2026, follow-up indicates that the patient passed away.The patient had extended hospitalization.The implanter believes that the event was attributable to the patient's significant medical condition, including tricuspid and mitral insufficiency, kidney function, and low ejection fraction, rather than device performance.
 
Additional Manufacturer Narrative
An event of a death was reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Based on the available information, the cause for the reported death could not be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a pre-existing mitral and tricuspid regurgitation along with a history of atrial fibrillation and has a watchman device in place.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Prior to the implant, the patient was described as "seriously ill".During the procedure, at initial attempt, the valve was positioned at a depth of 4mm on the non-coronary cusp (ncc) and 8mm on the left-coronary cusp (lcc) and it was recaptured and repositioned at a depth of 4mm on the ncc; however, confirmation of placement on the left side was limited due to restricted contrast visibility.During the assessment, the patient's blood pressure dropped significantly, and became critically hemodynamically unstable.Multiple efforts were undertaken to stabilize the patient, including the initiation of cardiopulmonary resuscitation (cpr).Due to ongoing instability and difficulty confirming the valve position, a decision was made to fully recapture the valve.Cpr was continued, and extracorporeal membrane oxygenation (ecmo) was initiated.Subsequently, a second 35mm navitor valve was prepared and successfully implanted at a depth of 4mm on the ncc.Post-procedure evaluation showed no paravalvular leak (pvl) and acceptable gradients, though assessment was limited due to the patient being on ecmo support at level 3.The patient remained stable following the procedure, and the newly implanted valve had a trivial leak.However, recovery was complicated due to mitral and tricuspid valve insufficiency.On (b)(6) 2026, follow-up indicates that the patient passed away.The patient had extended hospitalization.The implanter believes that the event was attributable to the patient's significant medical condition, including tricuspid and mitral insufficiency, kidney function, and low ejection fraction, rather than device performance.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24916119
Report Number2135147-2026-02546
Device Sequence Number13218583
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280505
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10880141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexMale